Hail, Union
- When
- June 24, 2:00 PM MST to 2:05 PM MST
- Where
- Union County, 6 mi NNE of Folsom
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.930, -103.879
An area of thunderstorms that first developed over far southeastern Colorado shifted south into Union County late on the 24th. Gusty winds, hail, heavy rainfall, and intense lightning impacted the area around Folsom.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ABQ wrote it up.
An area of thunderstorms that first developed over far southeastern Colorado shifted south into Union County late on the 24th. Gusty winds, hail, heavy rainfall, and intense lightning impacted the area around Folsom. Nickel size hail was reported from an observer a few miles north of town. No damage was reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 24, 1:33 PM MST, 27 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 233 PM MDT TUE JUN 24 2014 .SYNOPSIS... ANOTHER ACTIVE DAY OF WEATHER WITH SHOWERS AND THUNDERSTORMS FIRING OVER THE CENTRAL MOUNTAINS AND MOVING ONTO THE EASTERN HIGHLANDS. AS STORMS MOVE INTO A MORE MOIST AND UNSTABLE ENVIRONMENT THEY WILL STRENGTHEN AND COULD TURN SEVERE IN THE NORTHEAST. A STORM MOVING ONTO THE CA COAST WILL PASS BY TO OUR NORTH LATE IN THE WEEK. INCREASING WESTERLY FLOW ALOFT WILL SCOUR OUT SOME OF THE REMNANT MOISTURE FROM THE RECENT CONVECTION. THIS WILL LEAD TO A GRADUAL DRYING TREND THE NEXT FEW DAYS. THEN HIGH PRESSURE WILL BUILD INTO NM FROM THE SOUTHWEST THIS WEEKEND INTO EARLY NEXT WEEK. A BACKDOOR COLD FRONT COULD BRING AN UPTICK IN MOISTURE ACROSS THE EAST ON TUESDAY. && .DISCUSSION... STORMS FIRING AGAIN THIS AFTERNOON BUT FOR THE MOST PART HAVE BEEN FAIRLY TAME. AS THEY CONTINUE EAST THEY WILL MOVE INTO A BETTER ENVIRONMENT OF MOISTURE AND INSTABILITY...ESPECIALLY IN THE NW. WILL CARRY MENTION OF SEVERE STORMS IN COLFAX...UNION...MORA...SAN MIGUEL AND HARDING COUNTIES THROUGH THIS EVENING. MEANWHILE THE WEST WILL REMAIN DRY. CUMULUS NOT BUILDING AS WELL OVER THE GILA REGION THIS AFTERNOON AS IT DID YESTERDAY. MOSTLY ISOLATED POPS ACROSS FOR THE EAST WEDNESDAY AFTERNOON AND EVENING. OVERALL COVERAGE AND INTENSITY SHOULD BE LESS THAN RECENT DAYS. THE WEST WILL REMAIN DRY AS WILL MUCH OF THE CENTRAL AREAS. TEMPERATURES WILL REMAIN SEASONABLY VERY WARM...CLOSE TO OR A LITTLE ABOVE NORMAL. WESTERLY FLOW ALOFT AHEAD OF A TROUGH OF LOW PRESSURE WILL INCREASE THURSDAY THROUGH FRIDAY AND HELP TO REMOVE SOME OF THE MOISTURE IN THE AIR. THIS WILL MEAN LESS CONVECTION ACROSS THE FORECAST AREA... CONFINED TO THE FAR NORTHEAST AND NEAR THE TX BORDER. TEMPERATURES WILL CLIMB A FEW MORE DEGREES THURSDAY ALL AREAS...THEN DROP SOME IN THE WEST ON FRIDAY AS WE BEGIN TO FEEL THE IMPACTS OF THE SHORT WAVE TROUGH. HIGH PRESSURE ALOFT WILL GRADUALLY BUILD THIS WEEKEND INTO EARLY NEXT WEEK WITH MOSTLY DRY AND VERY WARM CONDITIONS. A SHORT WAVE TROUGH PASSING WELL TO OUR NORTH MONDAY WILL DROP A COLD FRONT INTO EASTERN NM NEXT TUESDAY OR TUESDAY NIGHT...BRINGING A FRESH BATCH OF MOISTURE TO AT LEAST THE EAST. THIS WILL PROVIDE AN OPPORTUNITY FOR MORE CONVECTION. CHJ && .FIRE WEATHER... DRY CONDITIONS PREVAIL WEST OF THE CENTRAL MOUNTAINS TODAY. NO STORM ACTIVITY EXPECTED ACROSS THIS AREA THROUGH THE FORECAST PERIOD. HOWEVER...A SLIGHT CHANCE FOR WETTING SHOWERS AND THUNDERSTORMS EXISTS TODAY AND TOMORROW EAST OF THE CENTRAL MOUNTAINS AND ACROSS THE EASTERN PLAINS. EXPECT STORMS TO INITIATE ON THE EAST SLOPES OF THE NORTHERN AND CENTRAL MOUNTAINS THEN TRACK EAST ON TO THE EASTERN PLAINS AND HIGHLANDS. ONLY ISOLATED AFTERNOON STORM COVERAGE EXPECTED TODAY AND TOMORROW IN THESE AREAS. THURSDAY AND FRIDAY WEST TO SOUTHWEST WINDS ALOFT INCREASE AS A UPPER LEVEL TROUGH PASSES THROUGH THE AREA. THE INCREASE IN WINDS...WARMER THAN NORMAL TEMPERATURES...AND MIN RH VALUES DECREASING TO SINGLE DIGITS AND TEENS AREAWIDE WILL CAUSE CRITICAL FIRE CONDITIONS TO TREND UPWARD THURSDAY...FRIDAY...AND SATURDAY. THE PEAK DAY FOR CRITICAL FIRE CONDITIONS APPEARS TO BE FRIDAY WITH SUPER HAINES AND RED FLAG CRITERIA DEVELOPING FOR SEVERAL HOURS ACROSS CENTRAL...SOUTH CENTRAL AND NORTHEAST AREAS OF NEW MEXICO. VENT RATES GOOD TO EXCELLENT TODAY THROUGH SATURDAY ACROSS THE ENTIRE FORECAST AREA. OVERNIGHT RH RECOVERY VALUES ARE TRENDING DOWNWARD ACROSS THE FORECAST AREA. OVERNIGHT RH RECOVERIES ARE GOOD IN THE EASTERN PLAINS BUT TREND TO POOR TO FAIR MID-TO-LATE WEEK. OVERNIGHT RH RECOVERIES REMAIN POOR WEST OF THE CENTRAL MOUNTAINS THROUGH THE FORECAST PERIOD. NEXT WEEK FROM TUESDAY THROUGH FRIDAY...EXTENDED RANGE MODELS CONTINUE TO TREND TOWARDS THE BUILDING OF A UPPER LEVEL SUBTROPICAL HIGH OVER THE FOUR CORNERS REGION. THIS PATTERN WOULD ALLOW FOR INCREASED MOISTURE INFLUX INTO THE REGION...ALLOWING FOR A MORE WIDESPREAD INCREASING IN WETTING RAINS. 01 && .AVIATION... 18Z TAF CYCLE POSSIBLE STORM ACTIVITY THIS AFTN/EVE EAST OF THE SANGRE DE CRISTO MTNS TO THE EASTERN PLAINS...WITH STRONG TO SEVERE POTENTIAL FOR THE EXTREME NORTHEAST PLAINS. VCSH FOR KLVS AND KTCC BECAUSE OF POTENTIAL FOR SCATTERED SHOWERS AND THUNDERSTORMS. LOW CIGS EXPECTED FOR KLVS...KTCC AND KROW INTO TONIGHT. VFR CONDITIONS FOR OTHER SITES NOT IMPACTED BY STORMS. 01 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 52 93 53 93 / 0 0 0 0 DULCE........................... 40 89 40 91 / 5 0 0 0 CUBA............................ 48 90 47 92 / 5 0 0 0 GALLUP.......................... 46 90 47 90 / 0 0 0 0 EL MORRO........................ 45 84 45 86 / 0 0 0 0 GRANTS.......................... 46 89 46 92 / 0 0 0 0 QUEMADO......................... 51 86 51 88 / 0 0 0 0 GLENWOOD........................ 51 94 51 94 / 0 0 0 0 CHAMA........................... 40 83 41 85 / 10 5 5 5 LOS ALAMOS...................... 58 86 57 88 / 5 0 0 0 PECOS........................... 53 83 54 86 / 10 5 5 5 CERRO/QUESTA.................... 45 83 45 85 / 10 5 5 5 RED RIVER....................... 41 75 41 78 / 20 10 5 5 ANGEL FIRE...................... 38 78 39 82 / 20 10 10 10 TAOS............................ 46 86 46 89 / 10 5 5 5 MORA............................ 48 83 50 86 / 20 20 5 5 ESPANOLA........................ 52 92 52 94 / 5 0 5 0 SANTA FE........................ 56 86 56 87 / 5 0 0 0 SANTA FE AIRPORT................ 54 91 53 92 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 62 91 63 93 / 5 0 0 0 ALBUQUERQUE HEIGHTS............. 64 94 65 95 / 5 0 0 0 ALBUQUERQUE VALLEY.............. 60 96 60 97 / 5 0 0 0 ALBUQUERQUE WEST MESA........... 63 95 64 97 / 5 0 0 0 LOS LUNAS....................... 56 96 56 97 / 5 0 0 0 RIO RANCHO...................... 62 95 64 97 / 5 0 0 0 SOCORRO......................... 67 100 66 102 / 5 0 0 0 SANDIA PARK/CEDAR CREST......... 58 90 58 93 / 5 0 0 0 TIJERAS......................... 58 89 59 92 / 5 0 0 0 MORIARTY/ESTANCIA............... 46 88 47 89 / 5 5 0 5 CLINES CORNERS.................. 54 87 55 89 / 10 5 0 5 GRAN QUIVIRA.................... 59 89 59 91 / 5 0 0 0 CARRIZOZO....................... 63 91 64 93 / 5 5 0 0 RUIDOSO......................... 54 85 56 87 / 10 10 5 5 CAPULIN......................... 52 83 54 87 / 30 30 10 10 RATON........................... 51 89 52 93 / 20 20 10 10 SPRINGER........................ 51 90 52 93 / 20 20 10 10 LAS VEGAS....................... 51 86 52 90 / 20 10 5 5 CLAYTON......................... 60 90 61 95 / 40 20 20 5 ROY............................. 56 86 58 90 / 30 20 10 5 CONCHAS......................... 62 94 63 99 / 20 10 10 5 SANTA ROSA...................... 60 93 62 97 / 10 10 5 5 TUCUMCARI....................... 63 96 65 100 / 30 20 10 5 CLOVIS.......................... 61 92 62 96 / 30 20 10 5 PORTALES........................ 63 93 65 97 / 20 20 10 5 FORT SUMNER..................... 62 94 65 98 / 20 10 5 5 ROSWELL......................... 66 97 67 101 / 10 10 5 5 PICACHO......................... 60 92 62 95 / 10 10 5 5 ELK............................. 59 86 61 89 / 10 10 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40/01
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 623 AM MDT TUE JUN 24 2014 NMZ501>540-251200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 623 AM MDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FAR NORTHEAST PLAINS AND HIGHLANDS OF NEW MEXICO THIS AFTERNOON AND EVENING. THE FOCUS FOR SEVERE WEATHER WILL BE PRIMARILY NEAR AND EAST OF A LINE FROM CAPULIN TO AMISTAD. THE MAIN THREATS ARE VERY LARGE HAIL ONE TO TWO INCHES IN DIAMETER AND POTENTIALLY DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 70 MPH. TORRENTIAL DOWNPOURS WILL OCCUR. OUTSIDE THE NORTHEAST CORNER OF THE STATE...THUNDERSTORMS ARE ALSO EXPECTED ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE A FEW STRONG STORMS ARE LIKELY PRODUCING HAIL UP TO NICKEL SIZE AND WIND GUSTS UP TO 50 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED STRONG TO SEVERE STORMS WILL AGAIN BE POSSIBLE ACROSS FAR NORTHEAST NEW MEXICO AS WELL AS ALONG THE NEW MEXICO TEXAS STATE LINE DURING THE AFTERNOON AND EVENING HOURS OF WEDNESDAY...THURSDAY AND FRIDAY. HOWEVER...THE OVERALL COVERAGE AND INTENSITY OF STORMS WILL SHARPLY DECREASE AFTER THIS EVENING. THE OTHER CONCERN FOR MID TO LATE WEEK WILL BE MUCH DRIER AND UNSTABLE CONDITIONS ACROSS THE WEST AND ESPECIALLY THE NORTHWEST HALF OF NEW MEXICO WHERE GUSTY AFTERNOON AND EVENING WINDS WILL TURN MORE NOTICEABLE THURSDAY INTO FRIDAY. THIS MAY RESULT IN LOCALIZED FIRE WEATHER CONCERNS DURING THE SECOND HALF OF THE WEEK. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING OR SEVERE WEATHER THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 41
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1214 PM MDT TUE JUN 24 2014
NMZ540-241845-
SOUTHWEST CHAVES COUNTY-
1214 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY
THROUGH 1245 PM MDT...
AT 1212 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF ELK...OR ABOUT 29 MILES EAST
OF CLOUDCROFT...MOVING SOUTHEAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...ELK AND DUNKEN.
&&
LAT...LON 3273 10526 3287 10537 3296 10536 3298 10533
3301 10533 3302 10532 3304 10524 3288 10504
TIME...MOT...LOC 1814Z 316DEG 5KT 3290 10524
GUYERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1246 PM MDT TUE JUN 24 2014 NMZ526-539-241900- EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS- 1246 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY THROUGH 100 PM MDT... AT 1242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LINCOLN STATE MONUMENT...OR ABOUT 21 MILES NORTHEAST OF RUIDOSO...MOVING EAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...LINCOLN AND SAN PATRICIO. && LAT...LON 3362 10526 3342 10522 3340 10547 3358 10550 TIME...MOT...LOC 1846Z 261DEG 5KT 3350 10538 GUYER
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
127 PM MDT TUE JUN 24 2014
NMZ526-539-242000-
EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS-
127 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY THROUGH
200 PM MDT...
AT 118 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF ENCINOSO...OR ABOUT 33 MILES EAST
OF CARRIZOZO...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 246 EAST OF ENCINOSO
AND COUNTY ROADS B6 AND B7.
&&
LAT...LON 3389 10527 3368 10509 3361 10533 3366 10544
3376 10545
TIME...MOT...LOC 1926Z 237DEG 9KT 3373 10530
GUYERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 200 PM MDT TUE JUN 24 2014 NMZ515-529-242015- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- 200 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SAN MIGUEL COUNTY THROUGH 215 PM MDT... AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR STORRIE LAKE STATE PARK...OR ABOUT NEAR LAS VEGAS...MOVING SOUTH AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...LAS VEGAS...SAN ANTONIO AND LAS VEGAS NATIONAL WILDLIFE REFUGE. THIS WILL IMPACT INTERSTATE 25 BETWEEN MILE MARKERS 342 AND 357... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3558 10499 3552 10532 3572 10534 3577 10515 TIME...MOT...LOC 2000Z 344DEG 5KT 3565 10520 GUYER
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
229 PM MDT TUE JUN 24 2014
NMZ538-539-242100-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-
229 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND EXTREME
NORTHERN CHAVES COUNTIES THROUGH 300 PM MDT...
AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES SOUTHWEST OF RAMON...OR ABOUT 36 MILES
SOUTHEAST OF CORONA...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EASTERN
LINCOLN AND EXTREME NORTHERN CHAVES COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR NORTHEAST NEW MEXICO.
&&
LAT...LON 3403 10530 3418 10514 3415 10489 3409 10489
3408 10486 3387 10486 3385 10518
TIME...MOT...LOC 2029Z 260DEG 11KT 3396 10506
GUYERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 249 PM MDT TUE JUN 24 2014 NMZ527-530-242100- RATON RIDGE/JOHNSON MESA-UNION COUNTY- 249 PM MDT TUE JUN 24 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND NORTHEASTERN COLFAX COUNTIES THROUGH 300 PM MDT... AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FOLSOM...OR ABOUT 9 MILES NORTHWEST OF DES MOINES...MOVING EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...FOLSOM AND DES MOINES. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR NORTHEAST NEW MEXICO. && LAT...LON 3701 10366 3671 10378 3683 10427 3700 10429 TIME...MOT...LOC 2050Z 287DEG 8KT 3688 10390 GUYER
The Pueblo radar (KPUX), 172 km away, was scanning. The volume nearest the first event began at 21:01 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in New Mexico in 2014Every state in 2014This day in weather historyWarnings in New Mexico, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 514756.